Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 19, 2013, 7:28 PM CDT for Elk County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 7:28 PM CDT (00:28 UTC)
- Expired
- May 19, 2013, 8:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Elk County, KS
The radar
The Wichita radar (KICT), 110 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
050
WFUS53 KICT 200028
TORICT
KSC049-200115-
/O.NEW.KICT.TO.W.0014.130520T0028Z-130520T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
728 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
ELK COUNTY IN SOUTHEAST KANSAS...
* UNTIL 815 PM CDT
* AT 724 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES SOUTHWEST OF MOLINE...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MOLINE...ELK FALLS AND HOWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3731 9648 3760 9627 3760 9596 3751 9596
3730 9623
TIME...MOT...LOC 0029Z 234DEG 36KT 3733 9630
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
MCGUIRE3 follow-up statements
442
WWUS53 KICT 200035
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT SUN MAY 19 2013
KSC049-200115-
/O.CON.KICT.TO.W.0014.000000T0000Z-130520T0115Z/
ELK KS-
735 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR ELK COUNTY UNTIL 815 PM
CDT...
AT 732 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ELK FALLS...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION. THIS STORM HAS A HISTORY OF
PRODUCING ROTATING WALL CLOUDS AND FUNNEL CLOUDS.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
HOWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3731 9648 3760 9627 3760 9596 3751 9596
3730 9623
TIME...MOT...LOC 0035Z 231DEG 41KT 3740 9621
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
KLEINSASSER294
WWUS53 KICT 200049
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
749 PM CDT SUN MAY 19 2013
KSC049-200115-
/O.CON.KICT.TO.W.0014.000000T0000Z-130520T0115Z/
ELK KS-
749 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR ELK COUNTY UNTIL 815 PM
CDT...
AT 744 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTH OF LONGTON...AND MOVING NORTHEAST AT 45
MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN ELK COUNTY.
LAT...LON 3731 9648 3760 9627 3760 9596 3751 9596
3730 9623
TIME...MOT...LOC 0049Z 231DEG 41KT 3750 9605
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KLEINSASSER754
WWUS53 KICT 200105
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
805 PM CDT SUN MAY 19 2013
KSC049-200116-
/O.EXP.KICT.TO.W.0014.000000T0000Z-130520T0115Z/
ELK KS-
805 PM CDT SUN MAY 19 2013
...THE TORNADO WARNING FOR ELK COUNTY WILL EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3731 9648 3760 9627 3760 9596 3751 9596
3730 9623
TIME...MOT...LOC 0106Z 231DEG 41KT 3762 9586
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 19, 6:59 PM CDT, 29 minutes earlier.
Area forecast discussion, May 19, 6:59 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 659 PM CDT SUN MAY 19 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 FORECAST HIGHLIGHTS FOCUS AROUND SEVERE THUNDERSTORM CHANCES THIS AFTERNOON-TONIGHT...WITH CONTINUED SEVERE WEATHER CHANCES MONDAY AFTERNOON-NIGHT. LATEST SURFACE MAP INDICATES A COLD FRONT BISECTING KS FROM NORTH-SOUTH...EXTENDING FROM A SURFACE LOW OVER SOUTH-CENTRAL NE. THE COLD FRONT INTERSECTS A DRYLINE OVER NORTHWEST/NORTH-CENTRAL OK...WHICH THEN TRAILS SOUTH THROUGH WESTERN OK. THE AIRMASS IS BECOMING INCREASINGLY UNSTABLE ALONG/AHEAD OF THESE FEATURES...OWING TO STEEP MID-LEVEL LAPSE RATES...CONTINUED AFTERNOON HEATING AND RICH LOW-LEVEL MOISTURE. IN THE MID/UPPER LEVELS...A 70-90KT JET MAX IS APPROACHING FROM THE SOUTHWEST. PER OBJECTIVE ANALYSIS AND MORNING SOUNDINGS...A STOUT CAP IS LIKELY CURRENTLY IN PLACE...ACTING TO SUPPRESS SURFACE-BASED ACTIVITY FROM DEVELOPING. HOWEVER...THIS CAP SHOULD EVENTUALLY BE BREACHED BY MID-LATE AFTERNOON...AS ALL THESE FEATURES CONVERGE AMIDST A STRONGLY UNSTABLE AIRMASS...ALLOWING FOR RAPID SURFACE-BASED THUNDERSTORM DEVELOPMENT. GIVEN 50-60KT DEEP LAYER SHEAR ORIENTED PERPENDICULAR TO THE BOUNDARIES...SUPERCELLS AND MULTICELL CLUSTERS APPEAR LIKELY...CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THINKING THE GREATEST TORNADO THREAT WILL BE GENERALLY EAST/SOUTHEAST OF THE KS TURNPIKE CORRIDOR...AND ESPECIALLY THIS EVENING OVER SOUTHEAST KS AND NORTH-CENTRAL/NORTHEAST OK...WHEN BACKING SURFACE FLOW AND A STRENGTHENING LOW-LEVEL JET ENHANCES STORM-RELATIVE HELICITIES. AN ISOLATED STRONG/VIOLENT TORNADO WILL BE POSSIBLE. AS EVENING PROGRESSES...STORMS SHOULD TRANSITION TO MORE OF A LINEAR MODE...WITH A THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE THUNDERSTORM THREAT SHOULD CONTINUE FOR MON AFTERNOON-NIGHT OVER SOUTHEAST KS...AS THE FRONT STALLS IN RESPONSE TO APPROACHING SHORTWAVE ENERGY FROM THE WEST. ANOTHER ROUND OF STRONG/SEVERE STORMS APPEARS POSSIBLE...ESPECIALLY OVER FAR SOUTHEAST KS...ALONG WITH LOCALLY HEAVY RAIN. DEPENDING ON HOW MUCH RAIN INDIVIDUAL LOCATIONS RECEIVE...COULD SEE MODEST/STEEP RISES ON FAR SOUTHEAST KS RIVERS/STREAMS...ALONG WITH RELATIVELY MINOR LOW-LAND FLOODING...SO A FLOOD WATCH MAY HAVE TO BE PONDERED BY LATER SHIFTS...ESPECIALLY IF AMPLE RAINFALL OCCURS TONIGHT. WHILE TORNADO THREAT APPEARS LOWER...AMPLE INSTABILITY AND SHEAR WILL STILL PROMOTE LARGE HAIL/DAMAGING WINDS. PER MODEL CONSENSUS...THE FRONT SHOULD FINALLY EXIT THE FORECAST AREA MONDAY NIGHT/EARLY TUES...ENDING STORM CHANCES. ADK .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 MEDIUM RANGE MODEL CONSENSUS BUILDS MID/UPPER RIDGING ACROSS MID-AMERICA BY MID-WEEK...RESULTING IN WARMING TEMPERATURES. ADDITIONALLY...COULD BE LOOKING AT PERIODIC BOUTS OF LATE AFTERNOON/OVERNIGHT THUNDERSTORMS ACROSS THE REGION FROM LATE WEEK THROUGH THE WEEKEND...AS PERSISTENT LEE TROUGHING WILL PROMOTE AFTERNOON HIGH PLAINS ACTIVITY...WHICH WOULD TEND TO MOVE EAST ACROSS THE REGION DURING EVENING/OVERNIGHT HOURS. OVERALL...WIDESPREAD SEVERE WEATHER THREAT APPEARS LOW DUE TO MARGINAL MID/UPPER FLOW...BUT DEGREE OF INSTABILITY WOULD PROMOTE A THREAT OF STRONG/SEVERE STORMS. ADK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 647 PM CDT SUN MAY 19 2013 WIDELY SCATTERED SHOWERS AND THUNDERSTORMS SOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS CONTINUE TO IMPACT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS WITH TRANSIENT MVFR OR LOWER FLIGHT CATEGORIES UNDER THE HEAVIEST ACTIVITY REMAINS FURTHER EAST EMBEDDED ALONG A LINE OVER THE FLINT HILLS AREA. THIS LINE WILL IMPACT KCNU THROUGH AFTER 01Z AND MAY CONTINUE THROUGH 04-05Z BEFORE MOVING EAST OF THE AREA. OTHER MORE ISOLATED STORMS MOVING INTO CENTRAL KANSAS MAY BEGIN TO DIMINISH WITH LOSS OF HEATING LATER THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 82 56 77 / 40 20 20 10 HUTCHINSON 58 80 55 76 / 30 20 10 10 NEWTON 58 81 55 76 / 40 20 10 10 ELDORADO 61 82 56 77 / 60 20 20 10 WINFIELD-KWLD 63 84 58 78 / 60 30 40 10 RUSSELL 53 78 51 73 / 10 20 10 10 GREAT BEND 52 78 52 74 / 10 20 10 10 SALINA 55 79 54 75 / 30 20 10 10 MCPHERSON 56 80 54 76 / 30 20 10 10 COFFEYVILLE 67 82 65 79 / 80 60 80 50 CHANUTE 66 82 62 78 / 80 60 70 30 IOLA 66 82 62 78 / 80 50 60 20 PARSONS-KPPF 67 82 63 78 / 80 60 80 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 19, 1:02 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 102 PM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCEPTIONALLY POWERFUL SEVERE THUNDERSTORMS CAPABLE OF DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...A FEW TORNADOES THAT MAY BE STRONG AND DAMAGING 70 TO 80 MPH WINDS ARE LIKELY OVER AREAS ALONG AND EAST OF I-135 THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS VERY LIKELY LATE THIS AFTERNOON AND INTO EARLY TONIGHT...ESPECIALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 19, 6:25 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT SUN MAY 19 2013
KSZ051-200000-
MCPHERSON-
625 PM CDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MCPHERSON COUNTY...
AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR INMAN...OR 7 MILES SOUTHWEST OF
MCPHERSON...AND MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3860 9777 3861 9738 3850 9738 3821 9769
3832 9787
TIME...MOT...LOC 2325Z 233DEG 20KT 3831 9772
KLEINSASSERLocal storm report, May 19, 6:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
631 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 4 NE SYLVIA 38.00N 98.36W
05/19/2013 E1.00 INCH RENO KS EMERGENCY MNGR
&&
VJPLocal storm report, May 19, 6:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL ARKANSAS CITY 37.07N 97.04W
05/19/2013 E0.75 INCH COWLEY KS EMERGENCY MNGR
&&
VJPLocal storm report, May 19, 6:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL SOUTH HUTCHINSON 38.03N 97.94W
05/19/2013 E1.00 INCH RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS QUARTER SIZED HAIL AT BLANCHARD
AND VALLEY PRIDE ON THE WEST SIDE OF SOUTH HUTCH.
&&
VJPLocal storm report, May 19, 6:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 WSW HUTCHINSON 38.05N 97.95W
05/19/2013 M1.00 INCH RENO KS TRAINED SPOTTER
&&
MWMSpecial weather statement, May 19, 6:58 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 658 PM CDT SUN MAY 19 2013 KSZ032-047-200030- BARTON-RUSSELL- 658 PM CDT SUN MAY 19 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON AND RUSSELL COUNTIES... AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BUNKER HILL...OR 9 MILES SOUTHEAST OF RUSSELL...AND MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3894 9882 3894 9848 3863 9848 3871 9887 TIME...MOT...LOC 2358Z 274DEG 34KT 3881 9868 KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 50 min |
| May 19, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| May 19, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 44 min |
| May 19, 7:57 PM CDT | Tornado Warning | ICT | Wilson, Woodson | 48 min |
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 19, 8:33 PM CDT | Tornado Warning | ICT | Allen, Woodson | 42 min |
| May 19, 9:01 PM CDT | Special Weather Statement | ICT | Wilson | 44 min |
| May 19, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 45 min |
| May 19, 10:34 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 41 min |
| May 19, 11:06 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 39 min |
| May 19, 11:41 PM CDT | Special Weather Statement | ICT | Chautauqua | 49 min |
| May 20, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 20, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 60 min |
| May 20, 12:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| May 20, 1:00 AM CDT | Special Weather Statement | ICT | Elk | 45 min |
| May 20, 1:10 AM CDT | Special Weather Statement | ICT | Elk | 35 min |
| May 20, 2:22 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
| May 20, 3:51 AM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 20, 7:16 AM CDT | Special Weather Statement | ICT | Elk | 29 min |
| May 20, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 66 min |
| May 20, 7:29 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 61 min |
| May 20, 8:29 AM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| May 20, 8:38 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| May 20, 8:52 AM CDT | Special Weather Statement | ICT | Allen | 53 min |
| May 20, 8:56 AM CDT | Special Weather Statement | ICT | Allen | 64 min |
| May 20, 1:58 PM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 7 hr |
| May 20, 2:30 PM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| May 20, 2:39 PM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 20, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 44 min |
| May 20, 3:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 44 min |
| May 20, 3:41 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| May 20, 3:56 PM CDT | Special Weather Statement | ICT | Allen | 34 min |
| May 20, 4:11 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| May 20, 4:27 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 48 min |
| May 20, 4:35 PM CDT | Special Weather Statement | ICT | Neosho | 55 min |
| May 20, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 20, 4:57 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 63 min |
| May 20, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 43 min |
| May 20, 5:09 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 5 hr |
| May 20, 6:34 PM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.